Alert archive / Missouri / Severe Thunderstorm Warnings in 2003
Severe Thunderstorm Warning 147, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 8, 2003, 8:39 PM CDT for Nodaway County, Missouri. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2003, 8:39 PM CDT (01:39 UTC)
- Expired
- May 8, 2003, 9:15 PM CDT
- In force
- 36 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
County Nodaway County, MO
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 4:40 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 453 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 571 m²/s²
- 0-3 km storm-relative helicity
- 807 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
373
WUUS53 KEAX 090139
SVREAX
MOC147-090215-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
839 PM CDT THU MAY 8 2003
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NODAWAY COUNTY IN NORTHWEST MISSOURI
* UNTIL 915 PM CDT
* AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR MARYVILLE...AND MOVING
NORTHEAST AT 75 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HOPKINS...RAVENWOOD BY 845 PM CDT.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4059 9508 4058 9466 4015 9464 4019 9502
4028 9519 4048 9519 4059 9523
$$
SFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 3:40 PM CDT, 4 hours 59 minutes earlier.
Area forecast discussion, May 8, 3:40 PM CDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 340 PM CDT THU MAY 8 2003 ...SEVERE WEATHER OUTBREAK EXPECTED LATE THIS AFTERNOONS AND THIS EVENING... RADAR...SATELLITE...AND SURFACE OBSERVATIONS ALL PAINT PICTURE OF SEVERE WEATHER ACROSS EASTERN KANSAS AND NORTHERN MISSOURI FOR LATE THIS AFTERNOON AND THE OVERNIGHT HOURS. SURFACE DEWPOINTS IN THE 70S CAN BE SEEN RACING NORTH THROUGH CNU AND JLN JUST BEHIND THE WARM FRONT. CAPES IN EAST KANSAS AND WEST MISSOURI ARE PUSHING THROUGH THE 3500 J/KG THIS AFTERNOON WITH MID-LEVEL LIFTED INDICIES INTO THE -6 AND LESS RANGE. THE DRY LINE HAS MOVED INTO CENTRAL KANSAS THIS AFTERNOON AND WILL CONTINUE TO MOVE EAST. 18Z SOUNDINGS CONTINUE TO SHOW 50+ KT OF SHEAR IN THE SURFACE TO 6 KM LAYER...AND PROGGED HELICITIES AND LCL HEIGHTS STILL INDICATE THAT SUPERCELLS CAPABLE OF PRODUCING TORNADOS. AS THE UPPER LEVEL WAVE LIFTS INTO IOWA FROM CENTRAL KANSAS THE DRY LINE WILL PUSH INTO WESTERN MISSOURI AFTER SUNSET. WINDS WILL VEER ENOUGH TO ALLOW ANY CELLULAR ACTIVITY TO CONGEAL INTO A LINE OF STORMS BY AROUND 9 PM. GIVEN THE HIGH AMOUNT OF MOISTURE POOLED ALONG IN ADVANCE OF THE DRY LINE...HIGH PRECIPITATION SUPERCELLS WILL BE A PROBLEM THIS EVENING...WHICH COULD CAUSE SOME PROBLEMS WITH FLOODING OVERNIGHT. CUTTER 1145 AM... QUICK UP DATE TO THE ZONES TO REMOVE THE SEVERE THUNDERSTORM WATCH HEADLINE THAT EXPIRED AT 11 AM. MADE SOME MINOR TWEAKS TO THE TODAY AND TONIGHT PERIODS BASED ON CURRENT RADAR TRENDS. OTHER THAN THAT NOW CHANGES WHERE INTRODUCED. CUTTER 330 AM... ...SEVERE WEATHER OUTBREAK EXPECTED LATE THIS AFTERNOON AND THIS EVENING ACROSS AREA...WITH POTENTIAL FOR LARGE HAIL...DAMAGING WINDS AND TORNADOES... SATELLITE IMAGERY AND UPPER AIR ANALYSIS INDICATE LONGWAVE TROUGH ACROSS WESTERN CONUS WITH EMBEDDED SHORTWAVE OVER DESERT SOUTHWEST ROUNDING BASE OF TROUGH. STRONG RETURN FLOW HAS SET UP ACROSS CENTRAL PLAINS WITH 50KT LOW LEVEL JET ADVECTING GULF MOISTURE NORTHWARD INTO REGION. ELEVATED CONVECTION HAS DEVELOPED IN REGION OF STRONG MASS CONVERGENCE ALONG NOSE OF LOW LEVEL JET ACROSS CENTRAL/SOUTHERN KS...AND EXPECT THIS ACTIVITY TO INCREASE IN AREAL COVERAGE AS IT SPREADS EASTWARD ALONG STRONG 850MB THETA-E GRADIENT. GIVEN STEEP MID-LEVEL LAPSE RATES AND STRONG SHEAR THROUGHOUT LAYER OF ELEVATED INSTABILITY...SOME OF THESE STORM MAY PRODUCE LARGE HAIL. OTHERWISE SURFACE WARM FRONT ANALYZED ALONG RED RIVER VALLEY PROGGED TO LIFT NORTHWARD TODAY REACHING NORTHERN MO BY LATE AFTERNOON. DRYLINE PROGGED TO SET UP ACROSS CENTRAL KS THIS AFTERNOON THEN PUNCH EASTWARD AS MID-LEVEL DRY INTRUSION ASSOCIATED WITH APPROACHING 250MB JET STREAK SPREADS ACROSS KS. INITIALLY CAP SHOULD HOLD OFF CONVECTION UNTIL LATE AFTERNOON WHEN HEIGHT FALLS AND MID-LEVEL COOLING ASSOCIATED WITH APPROACHING DESERT SOUTHWEST SHORTWAVE ACT TO WEAKEN CAP SUFFICIENTLY TO ALLOW CONVECTION TO FIRE ALONG DRYLINE...AND POSSIBLY WARM FRONT. ATMOSPHERE PROGGED TO BECOME VERY UNSTABLE THIS AFTERNOON ACROSS WARM SECTOR...WITH MUCAPE PROGGED IN EXCESS OF 4000 J/KG. STRONG DEEP LAYER SHEAR IN EXCESS OF 60 KTS OVER LOWEST 6 KM WILL BE MORE THAN SUFFICIENT FOR SUPERCELLS...AND LONG LOW LEVEL HODOGRAPHS COMBINED WITH LOW LCL HEIGHTS SUPPORT THREAT FOR STORMS TO BECOME TORNADIC. CONVECTION ALONG DRYLINE MAY EVOLVE INTO BOWS/SHORT LEWPS AS IT ADVANCES INTO CWA THIS EVENING...HOWEVER CANT RULE OUT POTENTIAL FOR STORMS TO REMAIN DISCRETE. STORMS ACROSS NORTHERN MO IN VICINITY OF WARM FRONT WILL HAVE BEST POTENTIAL TO BECOME TORNADIC EARLY THIS EVENING...GIVEN ENHANCED LOW LEVEL HELICITY JUST NORTH OF BOUNDARY. EXPECT CONVECTION TO SHIFT EAST OF CWA AROUND/SHORTLY AFTER 06Z AS UPPER LEVEL SHORTWAVE PULLS AWAY FROM REGION AND DRY SLOT SPREADS ACROSS AREA...SHUNTING 850MB MOISTURE AXIS EAST. SEAMAN 405 PM WED MAY 7... IMPRESSIVE RETURN FLOW SETTING UP FOR LATER TONIGHT AS WARM AIR ADVECTION/ISENTROPIC LIFT SET UP POTENTIAL FOR ELEVATED STORMS ACROSS WESTERN/SOUTHERN SECTIONS OF FORECAST AREA. SURFACE WARM FRONT WILL RETREAT NORTH TONIGHT/THURSDAY...REACHING NORTHERN MO BY EARLY AFTERNOON. TWO PRIMARY AREAS FOR SEVERE THUNDERSTORMS...WARM FRONT AND SURFACE DRYLINE OVER EASTERN KS. EXTREMELY UNSTABLE AIRMASS IN WARM SECTOR WILL MOVE INTO WEST CENTRAL MO BY AFTERNOON. VERY STRONG COUPLED JETS...850 MB/250 MB WILL INTERACT IN VICINITY OF BOTH BOUNDARIES TO ALLOW FOR RAPID DEVELOPMENT OF SEVERE THUNDERSTORMS DURING THE AFTERNOON. DRYLINE SHOULD REACH MO/KS STATE LINE AROUND 00Z AND EXIT FORECAST AREA SHORTLY AFTER MIDNIGHT. AS MENTIONED IN SPC DISCUSSIONS THE POTENTIAL EXISTS FOR WIDESPREAD SEVERE WEATHER EVENT...STARTING WITH LARGE HAIL PRODUCERS LATE TONIGHT/THURSDAY MORNING AND THEN SUPERCELL/DRYLINE SEVERE ACTIVITY IN THE AFTERNOON/EVENING HOURS. WENT ABOVE GUIDANCE TEMPERATURES TOMORROW AS MODELS APPEAR TO BE UNDERFORECASTING STRENGTH OF WARMING IN WARM SECTOR. NO COOLING EXPECTED IN WAKE OF SURFACE LOW ON FRIDAY AND GIVEN AMPLE SUNSHINE AND WARMER START SHOULD BE ABLE TO WARM BACK INTO THE LOWER 80S...IF NOT WARMER. WARM ADVECTION CONVECTION RETURNS FOR YET ANOTHER ROUND OF NOCTURNAL CONVECTION OVER FORECAST AREA FRIDAY NIGHT. IN THE EXTENDED FORECAST...OUR ACTIVE WEATHER PATTERN THREATENS TO CONTINUE THROUGH THE WEEKEND AND NEXT WEEK. THE TROUGH ANCHORED OVER THE WEST COAST WILL SPIT OUT ANOTHER IN A SERIES OF STRONG SHORT WAVES INTO THE MIDWEST LATE FRIDAY. THE MID AND LONG RANGE MODELS ARE IN SOME DISAGREEMENT TO THE TIMING OF THE WAVE AS IT MOVES THROUGH THE MIDWEST THIS WEEKEND. THE UKMET CONTINUES TO BE THE MOST PROGRESSIVE..THE ECMWF IS OFFERING THE SLOWEST SOLUTION WHILE THE GFS IS SOMEWHERE IN BETWEEN. I HAVE OPTED TO TO GO WITH THE GFS AS IT PROVIDES A NICE COMPROMISE. THE GFS WOULD FOCUS OUR WEEKEND THUNDERSTORM CHANCES IN THE SATURDAY AFTERNOON THROUGH EARLY SUNDAY MORNING TIME FRAME. FOR NEXT WEEK I ADDED IN THUNDERSTORM CHANCES FOR TUESDAY NIGHT AND WEDNESDAY. THE GFS DROPS ANOTHER WAVE INTO THE MIDWEST TUESDAY NIGHT...AND GIVEN THE ACTIVE PATTERN OF LATE IM NOT GOING TO DISAGREE. CUTTER .EAX... KS...NONE. MO...NONE.
Hazardous weather outlook, May 8, 1:00 PM CDT, 7 hours 39 minutes before
KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-091100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CDT THU MAY 8 2003 ...OUTBREAK OF SEVERE THUNDERSTORMS EXPECTED LATE THIS AFTERNOON AND TONIGHT WITH THREATS OF LARGE HAIL...DAMAGING WINDS...AND TORNADOES... ...THIS IS A POTENTIALLY VERY DANGEROUS SEVERE WEATHER SITUATION... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS REMAIN POSSIBLE EARLY THIS AFTERNOON...NORTH OF A ST JOSEPH TO MOBERLY LINE. ISOLATED STORMS MAY PRODUCE BRIEF WIND GUSTS TO 60 MPH AND HAIL UP TO THE SIZE OF NICKELS. A SEVERE WEATHER OUTBREAK IS EXPECTED LATE THIS AFTERNOON AND INTO TONIGHT...WITH THE POTENTIAL FOR EXTREMELY LARGE HAIL... DAMAGING WINDS...AND A FEW STRONG TORNADOES. THE GREATEST THREAT FOR TORNADIC ACTIVITY WILL REMAIN ALONG AND WEST OF A LINE FROM BETHANY TO WARRENSBURG AND CLINTON. THIS WOULD INCLUDE THE METROPOLITAN AREAS OF ST JOSEPH AND KANSAS CITY. THUNDERSTORM DEVELOPMENT IS ANTICIPATED AT OR AFTER 4 PM THIS AFTERNOON ACROSS NORTHEAST KANSAS...NEAR THE TRIPLE POINT OF AN APPROACHING SURFACE LOW PRESSURE SYSTEM...A RETREATING WARM FRONT AND A SURGING DRY LINE. THESE STORMS WILL QUICKLY BECOME SEVERE AND MOVE NORTHEAST INTO FAR NORTHWESTERN MISSOURI. EXTREMELY LARGE HAIL GOLF BALL SIZE OR LARGER...DAMAGING WINDS AND TORNADOES WILL BE POSSIBLE WITH THESE STORMS. DISCRETE SUPERCELL DEVELOPMENT WILL THEN TAKE PLACE FURTHER SOUTH AHEAD OF THE DRY LINE...ACROSS MUCH OF EASTERN KANSAS. STRONG INSTABILITY...VERY STRONG WIND SHEAR AND STRONG FORCING WILL QUICKLY LEAD TO THESE STORMS BECOMING SEVERE WITH AGAIN THREATS OF LARGE HAIL...DESTRUCTIVE WINDS AND TORNADOES. BEST ESTIMATION ON THE DEVELOPMENT OF THESE STORMS WILL BE AFTER 5 OR 6 PM. A FEW OF THESE TORNADOES MAY BECOME STRONG IN BOTH THESE AREAS EARLY THIS EVENING. ALL OF THIS ACTIVITY IS EXPECTED TO EVENTUALLY FORM INTO AN INTENSE SQUALL LINE TOWARDS THE MIDNIGHT HOUR...WITH AN ATTENDANT THREAT FOR LARGE HAIL AND INTENSE...DESTRUCTIVE WINDS...ESPECIALLY IN AREAS EAST OF THE BETHANY TO WARRENSBURG LINE AFTER 9 PM. THIS IS POTENTIALLY A VERY DANGEROUS SITUATION. RESIDENTS OF NORTHEAST KANSAS...NORTHWEST...NORTHERN AND WESTERN MISSOURI ARE URGED TO REVIEW SEVERE WEATHER SAFETY RULES AND TO LISTEN TO RADIO AND TELEVISION AND NOAA WEATHER RADIO FOR POSSIBLE WATCHES... WARNINGS AND STATEMENTS LATER THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE FORECAST FOR SATURDAY THROUGH EARLY SUNDAY MORNING. AT THIS TIME...SEVERE THUNDERSTORMS LOOK POSSIBLE WITH THIS ACTIVITY...ESPECIALLY DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. DUE TO THE EXPECTED ELEVATED NATURE OF THIS WEEKENDS STORMS...THE MAIN THREAT WILL BE LARGE HAIL AND STRONG WINDS. FOR NEXT WEEK THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY NIGHT THROUGH THURSDAY AS ANOTHER FRONTAL BOUNDARY MOVES INTO EAST KANSAS AND NORTHERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED LATE THIS AFTERNOON AND TONIGHT...ACROSS NORTHEAST KANSAS AND NORTHWEST MISSOURI BY LATE THIS AFTERNOON...AND FURTHER SOUTH AND EAST INTO THE EVENING HOURS. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.CRH.NOAA.GOV/EAX OR HTTP://WEATHER.GOV. HUDSON/CUTTER
In the hours before
Local storm report, May 8, 6:23 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
623 PM CDT THU MAY 08 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0621 PM TRENTON MO .88 INCH HAIL
05/08/03 GRUNDY REPORTED BY HAM RADIO
OPERATOR.Local storm report, May 8, 7:33 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
733 PM CDT THU MAY 08 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0731 PM MILAN MO 1.75 INCH HAIL
05/08/03 SULLIVAN REPORTED BY LAW
ENFORCEMENT OFFICIAL.Local storm report, May 8, 7:54 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
754 PM CDT THU MAY 08 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0751 PM BLUE MOUND KS TORNADO
05/08/03 LINN REPORTED BY LAW
ENFORCEMENT OFFICIAL
JUST WEST OF BLUE
MOUND. ONE-QUARTER MILE
WIDE.Special weather statement, May 8, 7:57 PM CDT, 42 minutes before
MOZ008-017-025-032-033-090600- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 757 PM CDT THU MAY 8 2003 THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH NUMBER 312...IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING. THIS SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES... IN MISSOURI...SCHUYLER...ADAIR...MACON...CHARITON...RANDOLPH A SEVERE THUNDERSTORM WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER...INCLUDING LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN...IN AND CLOSE TO THE WATCH AREA. WHILE SEVERE WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. PB
Local storm report, May 8, 8:29 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
829 PM CDT THU MAY 08 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0745 PM CUMMINGS KS 1 INCH HAIL
05/08/03 ATCHISON REPORTED BY EMERGENCY
MANAGEMENT.
0816 PM LA CYGNE KS 60 MPH TSTM GUST
05/08/03 LINN REPORTED BY STORM
SPOTTER.Local storm report, May 8, 8:37 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
837 PM CDT THU MAY 08 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0828 PM AMSTERDAM MO TORNADO
05/08/03 BATES REPORTED BY STORM
SPOTTER.The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:26 PM CDT | Severe Thunderstorm Warning | EAX | Sullivan | 34 min |
| May 8, 8:27 PM CDT | Tornado Warning | EAX | Bates | 63 min |
| May 8, 8:38 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 67 min |
| May 8, 8:54 PM CDT | Tornado Warning | EAX | Cass | 36 min |
| May 8, 9:02 PM CDT | Tornado Warning | EAX | Henry | 58 min |
| May 8, 9:03 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 57 min |
| May 8, 9:13 PM CDT | Severe Thunderstorm Warning | EAX | Pettis | 47 min |
| May 8, 9:18 PM CDT | Tornado Warning | EAX | Johnson | 42 min |
| May 8, 9:51 PM CDT | Tornado Warning | EAX | Pettis | 54 min |
| May 8, 10:00 PM CDT | Tornado Warning | EAX | Johnson | 30 min |
| May 8, 10:22 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 38 min |
| May 8, 10:32 PM CDT | Severe Thunderstorm Warning | EAX | Cooper | 58 min |
| May 8, 10:36 PM CDT | Severe Thunderstorm Warning | EAX | Howard | 39 min |
| May 9, 5:53 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette | 52 min |
| May 9, 6:28 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 62 min |
| May 9, 6:56 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 64 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2003Every severe thunderstorm warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.